# SDR CA110420009

- Difficulty date: April 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Casa C212CC
- Aircraft time: 21,000 hours
- Engine: Garrtt TPE33110R
- Propeller: Hartzl HCB4M
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE RETURNING TO THE AIRPORT, THE ACFT RT ENGINE FAILED AND THE PROPELLER WAS THEN FEATHERED.  TO THE BEST OF MY KNOWLEDGE, APPROXIMATELY 18 MINUTES LATER, THE SECOND ENGINE FAILED AND THAT PROPELLER WAS ALSO FEATHERED.  AN EMERGENCY LANDING WAS THEN CARRIED OUT.  AS THE ACCIDENT IS UNDER THE INVESTIGATION OF THE TSB, NO DIRECT CAUSE HAS BEEN ESTABLISHED.
